American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] William H. Meeks III and Brian White. Minimal surfaces bounded by a pair of convex planar curves. Bull. Amer. Math. Soc. 24 (1991) 179-184. MR 1069989.
Abstract, references, and article information   
View Article: PDF

[2] Brian White. Every three-sphere of positive Ricci curvature contains a minimal embedded torus. Bull. Amer. Math. Soc. 21 (1989) 71-75. MR 994891.
Abstract, references, and article information   
View Article: PDF

[3] Rob Kusner. Conformal geometry and complete minimal surfaces. Bull. Amer. Math. Soc. 17 (1987) 291-295. MR 903735.
Abstract, references, and article information   
View Article: PDF

[4] Friedrich Tomi and Anthony Tromba. On Plateau's problem for minimal surfaces of higher genus in ${\mathbf{R}}^3 $. Bull. Amer. Math. Soc. 13 (1985) 169-171. MR 799805.
Abstract, references, and article information   
View Article: PDF

[5] David A. Hoffman and William H. Meeks III. Complete embedded minimal surfaces of finite total curvature. Bull. Amer. Math. Soc. 12 (1985) 134-136. MR 766971.
Abstract, references, and article information   
View Article: PDF

[6] Robert Hardt and Leon Simon. Boundary regularity and embedded solutions for the oriented Plateau problem. Bull. Amer. Math. Soc. 1 (1979) 263-265. MR 513755.
Abstract, references, and article information   
View Article: PDF

[7] Robert Osserman. The isoperimetric inequality. Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 0500557.
Abstract, references, and article information   
View Article: PDF

[8] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information   
View Article: PDF

[9] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information   
View Article: PDF

[10] Jon T. Pitts. Existence and regularity of minimal surfaces on Riemannian manifolds. Bull. Amer. Math. Soc. 82 (1976) 503-504. MR 0405219.
Abstract, references, and article information   
View Article: PDF

[11] A. J. Tromba. On the number of solutions to Plateau's problem. Bull. Amer. Math. Soc. 82 (1976) 66-68. MR 0418155.
Abstract, references, and article information   
View Article: PDF

[12] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information   
View Article: PDF

[13] F. Reese Harvey and H. Blaine Lawson Jr.. Boundaries of complex analytic varieties. Bull. Amer. Math. Soc. 80 (1974) 180-183. MR 0361144.
Abstract, references, and article information   
View Article: PDF

[14] John E. Brothers. Behavior at the boundary of a solution to Plateau's problem. Bull. Amer. Math. Soc. 79 (1973) 345-349. MR 0315562.
Abstract, references, and article information   
View Article: PDF

[15] William K. Allard. A regularity theorem for the first variation of the area integrand. Bull. Amer. Math. Soc. 77 (1971) 772-776. MR 0290216.
Abstract, references, and article information   
View Article: PDF

[16] Robert Gulliver II. On regularity of generalized surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 243-245. MR 0268790.
Abstract, references, and article information   
View Article: PDF

[17] Johannes C. C. Nitsche. Surfaces of least area with partially free boundary on a manifold satisfying the chord-arc condition. Bull. Amer. Math. Soc. 76 (1970) 1240-1245. MR 0266069.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1